REAL

Items where Author is "Spadini, M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Spadini, M. and Bisconti, Luca (2012) Corrigendum to On a class of differential-algebraic equations with infinite delay. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (97). pp. 1-5. ISSN 1417-3875

Bisconti, Luca and Spadini, M. (2011) On a class of differential-algebraic equations with infinite delay. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (81). pp. 1-21. ISSN 1417-3875

This list was generated on Mon Mar 31 23:16:55 2025 CEST.